MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR VENTRICULAR CATHETER KIT; ICP MICROSENSORS (ROHS)

INTEGRA LIFESCIENCES MANSFIELD MICROSENSOR VENTRICULAR CATHETER KIT; ICP MICROSENSORS (ROHS)
Catalog Number 826653
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a microsensor (id 826653) was implanted and was leaking cerebrospinal fluid (csf).The issue was detected during procedure, before implantation site closure and the event led to 15 minutes surgical delay.The procedure was completed with a replacement product available.The patient is in stable condition.The microsensor was used with icp express monitor (id 826635) and icp express cable (id 826635).
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The microsensor (id 826653) was returned for evaluation.Device history record (dhr) - review was performed on reported lot number 7121748, and no anomalies were identified during the manufacture or packaging of the device.However, the returned device for failure analysis doesn¿t match the reported lot number.Therefore, we have reviewed dhr and kitting dhr for returned device¿s lot number 7249996 and no anomalies were identified during the manufacture or packaging of the device.Failure analysis - the returned product didn't match with reported kitted dhr lot number.The returned unit was inspected.The catheter was inspected.It was observed that the stopcock fitting was improperly attached to the catheter.The catheter has a male luer that should be attached to a female luer (per ifu).A syringe with water was connected to the catheter.The catheter tip was clamped, and pressure was applied with the syringe.No leakage was observed.The complaint was not confirmed.Root cause analysis - a potential root cause of the issue is a user error due to incorrect component pairing: a male luer stopcock was used instead of the required female luer connector as specified in the ifu.
 
Event or Problem Description
N/a.

Brand Name
MICROSENSOR VENTRICULAR CATHETER KIT
Common Device Name
ICP MICROSENSORS (ROHS)
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19669880
Report Number3014334038-2024-00139
Device Sequence Number6851277
Product Code GWM
UDI-Device Identifier10381780520566
UDI-Public10381780520566
Combination Product (Y/N)N
PMA/510(K) Number
K991222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826653
Device Lot Number7249996
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICP EXPRESS CABLE (ID 826635); ICP EXPRESS MONITOR (ID 826635
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceAsian